# SDR IPXA2025082981252

- Difficulty date: August 15, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,880 hours, 11,693 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK-CLIP, NO.1 ENG IDG/OIL COOLER SENING TUBE SUPPORT CLIP.I.A.W. AMM 20-11-00-910-802 REV.145 REPLACED THE CLIP
